# SDR CALA2013111300831

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 57,427 hours, 12,137 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B
- Part serial: RB211535E4B
- Condition: Power Loss
- Location: Nr 2
- Part time: 65,628 hours, 16,373 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF LOUD POP FROM RT ENGINE, N1 ROLLED BACK TO 100%, THEN RECOVERED.  ALL ENG INDICATIONS APPEARED NORMAL, BUT AIR RETURNED EWR AS PRECAUTION.  PERFORMED TEST 3 IP HP COMPRESSOR AIRFLOW CONTROL TEST IAW M/M 71-00-00-715-049-R03.  OPERATIONS CHECKED GOOD.
